advertisement
Question
Posted by: Rato | 2009/04/07

bleeding for 3 weeks

Dear Dr, I took the morning after pills on the 26 March and since the beggining of this month i have been suffering from abdominal pains, nauseas. I have also been bleeding today it' s my third week, it' s not a heavy bleeding. Is this the side effects from the pills ad is there anything i should take to stop the bleeding and the abdominal pains.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

It may well be a side effect of the morning after pill. I would suggest you see your doctor to check that there is no other problem.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement